# SDR IPXA2025092916237

- Difficulty date: August 22, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AROUND SEAT TRACK BY FR 26, Y450 TO Y0, (LH SIDE).  FABRICATED NEW PART IAW GMM 09-08.INSTALLED NEW PART IAW  SRM 51-40-21.
